TITLE

Monotone Schemes of a Higher Order of Accuracy for Differential Problems with Boundary Conditions of the Second and Third Kind

AUTHOR(S)
Matus, Peter
PUB. DATE
October 2002
SOURCE
Computational Methods in Applied Mathematics;2002, Vol. 2 Issue 4, p378
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563846

 

Related Articles

  • Generalized three-point difference schemes of high order of accuracy for nonlinear ordinary differential equations of the second order. Gnativ, L. B.; Kutniv, M. V.; Chukhrai, A. I. // Journal of Mathematical Sciences;May2010, Vol. 167 Issue 1, p62 

    For nonlinear ordinary differential equations of the second order with a derivative on the right-hand side and boundary conditions of the first kind, we construct and justify generalized three-point difference schemes of high order of accuracy on a nonuniform mesh. The existence and uniqueness...

  • On existence and uniqueness of positive solutions for integral boundary boundary value problems. Jinxiu Mao; Zengqin Zhao; Naiwei Xu // Electronic Journal of Qualitative Theory of Differential Equatio;Mar2010, Special section p1 

    By applying the monotone iterative technique, we obtain the existence and uniqueness of C¹[0, 1] positive solutions in some set for singular boundary value problems of second order ordinary differential equations with integral boundary conditions.

  • A finite difference scheme of improved accuracy on a priori adapted grids for a singularly perturbed parabolic convection-diffusion equation. Shishkin, G. // Computational Mathematics & Mathematical Physics;Oct2011, Vol. 51 Issue 10, p1705 

    In the case of the Dirichlet problem for a singularly perturbed parabolic convection-diffusion equation with a small parameter É› multiplying the higher order derivative, a finite difference scheme of improved order of accuracy that converges almost É›-uniformly (that is, the convergence...

  • Monotonic Positive Solutions of Nonlocal Boundary Value Problems for a Second-Order Functional Differential Equation. El-Sayed, A. M. A.; Hamdallah, E. M.; El-kadeky, Kh. W. // Abstract & Applied Analysis;2012, p1 

    We study the existence of at least one monotonic positive solution for the nonlocal boundary value problem of the second-order functional differential equation ... with the nonlocal condition ... As an application the integral and the nonlocal conditions ... will be considered.

  • EXISTENCE THEORY FOR RANDOM NON-CONVEX DIFFERENTIAL INCLUSION. Palimkar, D. S. // Differential Equations & Control Processes;2013, Vol. 2013 Issue 2, p1 

    In this paper, the existence of solution for the random boundary value problem of second order non-convex ordinary functional differential inclusion is proved through priori bound method under some monotonicity conditions.

  • Boundary value problems for second order nonconvex differential inclusions. Dhage, B. C.; Benchohra, M.; Henderson, J. // Nonlinear Studies;2007, Vol. 14 Issue 4, p365 

    This paper is devoted to the existence of solutions to boundary value problems for second order multi-valued nonconvex differential inclusions under Lipschitz, Carath�odory and monotonicity conditions.

  • Solution of a Linear Third order Multi-Point Boundary Value Problem using RKM. Akram, Ghazala; Tehseen, Muhammad; Siddiqi, Shahid S.; ur Rehman, Hamood // British Journal of Mathematics & Computer Science;Apr-Jun2013, Vol. 3 Issue 2, following p98 

    Aims: In this paper an approximate method for the solution of third-order differential equation with two and three point boundary condition is developed using iterative reproducing kernel method. Methods: The third order boundary value problem is converted into integro-differential equation of...

  • Analysis of nonlinear heat conduction based on determining the front of temperature perturbation. Kudinov, V.; Averin, B.; Stefanyuk, E.; Nazarenko, S. // High Temperature;Jul2006, Vol. 44 Issue 4, p574 

    An analytical solution of nonlinear problem of heat conduction is derived using an integral method of heat balance. In order to improve the accuracy of solution, the temperature function is approximated by polynomials of higher degrees. The polynomial coefficients are determined using additional...

  • On a second order discontinuous implicit boundary value problem. Carl, S.; Heikkila, S. // Nonlinear Studies;1997, Vol. 4 Issue 2, p219 

    Presents the derivation of the existence and comparison results for a second order discontinous implicit differential equation equipped with discontinuous implicit boundary conditions. Implicit second order boundary value problem (BVP) form; Presentation of the properties of a function,...

  • Fractional parabolic differential and difference equations with the Dirichlet-Neumann condition. Ashyralyev, Allaberen; Emirov, Nazar; Cakir, Zafer // AIP Conference Proceedings;8/10/2012, Vol. 1470 Issue 1, p69 

    The multidimensional fractional parabolic equation with the Dirichlet-Neumann condition is studied. Stability estimates for the solution of the initial-boundary value problem for this fractional parabolic equation are established. The stable difference schemes for this problem are presented....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics